Works matching DE "ANALYTIC continuation"
Results: 126
A computational method for stable analytic continuation.
- Published in:
- Calcolo, 2013, v. 50, n. 2, p. 111, doi. 10.1007/s10092-012-0060-6
- By:
- Publication type:
- Article
Commutator Lipschitz Functions and Analytic Continuation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 5, p. 543, doi. 10.1007/s10958-016-2859-1
- By:
- Publication type:
- Article
Symmetric standard elliptic integrals with two or three large parameters.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 6, p. 433, doi. 10.1080/10652460600741009
- By:
- Publication type:
- Article
Asymptotic formulas for unified elliptic-type integrals.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 4, p. 359, doi. 10.1080/1065246042000210403
- By:
- Publication type:
- Article
Calendar.
- Published in:
- 2019
- Publication type:
- Calendar
On Lucas-balancing zeta function.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2018, v. 22, n. 1, p. 65, doi. 10.12697/ACUTM.2018.22.07
- By:
- Publication type:
- Article
Some Properties of Certain Subclasses of Analytic Functions with Complex Order.
- Published in:
- ISRN Mathematical Analysis, 2012, p. 1, doi. 10.5402/2012/403028
- By:
- Publication type:
- Article
Intention toward the continuation of female genital mutilation in Bale Zone, Ethiopia.
- Published in:
- International Journal of Women's Health, 2015, v. 7, p. 85, doi. 10.2147/IJWH.S74832
- By:
- Publication type:
- Article
ON ALGEBRAIC DIFFERENTIAL EQUATIONS FOR THE GAMMA FUNCTION AND $L$-FUNCTIONS IN THE EXTENDED SELBERG CLASS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 36, doi. 10.1017/S000497271700020X
- By:
- Publication type:
- Article
CASIMIR ENERGY FOR A MASSIVE DIRAC FIELD IN ONE SPATIAL DIMENSION:: A DIRECT APPROACH.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 7, p. 1250038-1, doi. 10.1142/S0217751X12500388
- By:
- Publication type:
- Article
THE μ-DEFORMED SEGAL–BARGMANN TRANSFORM IS A HALL TYPE TRANSFORM.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2009, v. 12, n. 2, p. 269, doi. 10.1142/S021902570900363X
- By:
- Publication type:
- Article
Harmonic Maps and Stability on f-Kenmotsu Manifolds.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/798317
- By:
- Publication type:
- Article
Tautologies over implication with negative literals.
- Published in:
- Mathematical Logic Quarterly, 2010, v. 56, n. 4, p. 388, doi. 10.1002/malq.200810053
- By:
- Publication type:
- Article
Coefficient bounds for bi-starlike analytic functions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 1, p. 157, doi. 10.36045/bbms/1394544301
- By:
- Publication type:
- Article
A Study on the Propagation of Plane Stress Waves across the Thickness of a Plate by the Method of Analytic Continuation in Time.
- Published in:
- Mechanics of Composite Materials, 2004, v. 40, n. 5, p. 365, doi. 10.1023/B:MOCM.0000047227.27317.b5
- By:
- Publication type:
- Article
Universality of the Hall Conductivity in Interacting Electron Systems.
- Published in:
- Communications in Mathematical Physics, 2017, v. 349, n. 3, p. 1107, doi. 10.1007/s00220-016-2714-8
- By:
- Publication type:
- Article
Uniqueness of the Kerr-de Sitter Spacetime as an Algebraically Special Solution in Five Dimensions.
- Published in:
- Communications in Mathematical Physics, 2015, v. 340, n. 1, p. 291, doi. 10.1007/s00220-015-2447-0
- By:
- Publication type:
- Article
Lagrangian Floer Superpotentials and Crepant Resolutions for Toric Orbifolds.
- Published in:
- Communications in Mathematical Physics, 2014, v. 328, n. 1, p. 83, doi. 10.1007/s00220-014-1948-6
- By:
- Publication type:
- Article
On the analytic continuation of the Lauricella function F.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 1/2, p. 318, doi. 10.1134/S0001434616070282
- By:
- Publication type:
- Article
The Fourier transform and an inversion formula for Laplace transforms.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 5/6, p. 775, doi. 10.1134/S0001434611110174
- By:
- Publication type:
- Article
Linear twists of L-functions of degree 2 from the Selberg class.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 360, doi. 10.1134/S0001434610090087
- By:
- Publication type:
- Article
Regularization of the solution of the Cauchy problem for the system of Maxwell equations in an unbounded domain.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 3/4, p. 422, doi. 10.1134/S0001434609090156
- By:
- Publication type:
- Article
Cauchy Problem for Elliptic Systems in the Space <MATH>\Bbb R^m</MATH>.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 5/6, p. 794, doi. 10.1023/B:MATN.0000030989.78008.a7
- By:
- Publication type:
- Article
Inclusion and Argument Properties for a Certain Class of Analytic Functions Based on Fractional Derivatives.
- Published in:
- Journal of Mathematical Extension, 2021, v. 15, n. 2, p. 1, doi. 10.30495/JME.2021.1316
- By:
- Publication type:
- Article
Wireless three-hop networks with stealing II: exact solutions through boundary value problems.
- Published in:
- Queueing Systems, 2013, v. 74, n. 2/3, p. 235, doi. 10.1007/s11134-012-9332-8
- By:
- Publication type:
- Article
Accurate Density Response Function of Superfluid He at Freezing Pressure: Is DFT Successful for Superfluid Freezing?
- Published in:
- Journal of Low Temperature Physics, 2011, v. 162, n. 3/4, p. 160, doi. 10.1007/s10909-010-0311-3
- By:
- Publication type:
- Article
A Schwarz Lemma for the Pentablock.
- Published in:
- Journal of Geometric Analysis, 2023, v. 33, n. 2, p. 1, doi. 10.1007/s12220-022-01107-7
- By:
- Publication type:
- Article
Simple improvement method for upper bound of American option.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2011, v. 83, n. 4-6, p. 449, doi. 10.1080/17442508.2010.518706
- By:
- Publication type:
- Article
Holomorphic extensions associated with series expansions.
- Published in:
- Forum Mathematicum, 2012, v. 24, n. 6, p. 1269, doi. 10.1515/form.2011.104
- By:
- Publication type:
- Article
Discrete group actions on Stein domains in complex Lie groups.
- Published in:
- Forum Mathematicum, 2004, v. 16, n. 1, p. 37, doi. 10.1515/form.2004.005
- By:
- Publication type:
- Article
p-Adic Pseudodifferential Operators and Analytic Continuation of Replica Matrices.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 144, n. 2, p. 1166, doi. 10.1007/s11232-005-0146-2
- By:
- Publication type:
- Article
Wightman axiomatic approach in noncommutative field theory.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 142, n. 2, p. 337, doi. 10.1007/s11232-005-0016-y
- By:
- Publication type:
- Article
Jost-Lehmann-Dyson representation, analyticity in the angular variable, and upper bounds in noncommutative quantum field theory.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 142, n. 2, p. 324, doi. 10.1007/s11232-005-0015-z
- By:
- Publication type:
- Article
Table in Gradshteyn and Ryzhik: Derivation of Definite Integrals of a Hyperbolic Function.
- Published in:
- Sci, 2021, v. 3, n. 4, p. 1, doi. 10.3390/sci3040037
- By:
- Publication type:
- Article
On the Ascent of Properties Related to Unique Factorization Domains.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 11, p. 4157, doi. 10.1080/00927870600876326
- By:
- Publication type:
- Article
Analytic Classes on Subframe and Expanded Disk and the R<sup>s</sup> Differential Operator in Polydisk.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/353801
- By:
- Publication type:
- Article
On Certain Subclasses of Meromorphic Close-to-Convex Functions.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/246909
- By:
- Publication type:
- Article
Future Research in Personality Psychology.
- Published in:
- European Journal of Personality, 2017, v. 31, n. 5, p. 556
- By:
- Publication type:
- Article
Analytic Hypoellipticity in the Presence of Lower Order Terms.
- Published in:
- Communications in Partial Differential Equations, 2007, v. 32, n. 11, p. 1759, doi. 10.1080/03605300601112995
- By:
- Publication type:
- Article
Thomas Ross's Continuation of Silius Italicus (1661, 1672).
- Published in:
- Medievalia et Humanistica, 2013, v. 39, p. 25
- By:
- Publication type:
- Article
A note on plurisubharmonic defining functions in <img src="/fulltext-image.asp?format=htmlnonpaginated&src=04086082U3J084RK_html\208_2008_255_Article_IEq1.gif" border="0" alt="$${\mathbb{C}^{n}}$$" />.
- Published in:
- Mathematische Annalen, 2008, v. 342, n. 4, p. 749
- By:
- Publication type:
- Article
Dynamics of the zeros of analytic continued the second kind q-Euler polynomial.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 27, n. 5, p. 822
- By:
- Publication type:
- Article
Localization of automorphisms of some unbounded LEVI algebraic hypersurfaces in ...<sup>...n</sup>.
- Published in:
- Advances in Geometry, 2005, v. 5, n. 2, p. 171, doi. 10.1515/advg.2005.5.2.171
- By:
- Publication type:
- Article
The Distribution of the Area Under a Bessel Excursion and its Moments.
- Published in:
- Journal of Statistical Physics, 2014, v. 156, n. 4, p. 686, doi. 10.1007/s10955-014-1032-9
- By:
- Publication type:
- Article
Analytic continuation of multiple Hurwitz zeta functions.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2008, v. 145, n. 3, p. 605, doi. 10.1017/S0305004107001028
- By:
- Publication type:
- Article
The range of multiplicative functions on C[x], R[x] and Z[x].
- Published in:
- Proceedings of the London Mathematical Society, 2008, v. 96, n. 3, p. 697, doi. 10.1112/plms/pdm037
- Publication type:
- Article
Flattening and analytic continuation of affinoid morphisms: remarks on a paper of Gardener and Schoutens.
- Published in:
- Proceedings of the London Mathematical Society, 2005, v. 91, n. 2, p. 443, doi. 10.1112/S0024611505015339
- By:
- Publication type:
- Article
ZETA FUNCTIONS OF CRYSTALLOGRAPHIC GROUPS AND ANALYTIC CONTINUATION.
- Published in:
- Proceedings of the London Mathematical Society, 1999, v. 79, n. 3, p. 511, doi. 10.1112/S002461159901206X
- By:
- Publication type:
- Article
Analytic continuation of overconvergent Hilbert eigenforms in the totally split case.
- Published in:
- Compositio Mathematica, 2010, v. 146, n. 3, p. 541, doi. 10.1112/S0010437X09004552
- By:
- Publication type:
- Article
Effective Density of States for a Quantum Oscillator Coupled to a Photon Field.
- Published in:
- Communications in Mathematical Physics, 2011, v. 301, n. 3, p. 811, doi. 10.1007/s00220-010-1167-8
- By:
- Publication type:
- Article